# SDR SWAA2012051504011

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 54,715 hours, 44,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921230
- Part serial: 2777
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE CUTOUT CRACKED AT UPPER AFT CORNER.  REMOVED AND REPLACED DOOR IAW MM.
